# SDR GLBA20090420I

- Difficulty date: April 17, 2009
- Submitted: April 20, 2009
- Operation: Air carrier
- Aircraft: N71GL
- Make and model: Emb EMB-120ER
- Aircraft serial: 12071
- Aircraft time: 39,125 hours, 42,856 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Dirty
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR RETURN, PILOTS REPORTED THAT THE GREEN "B" LIGHT ON THE LT MLG STAYED ILLUMINATED WHEN GEAR CAME UP AFTER TAKEOFF. AFTER RUNNING THE CHECKLIST, THE LANDING GEAR WOULD NOT COME DOWN. THEY PERFORMED  AND EXTENSION BY FREEFALL CHECKLIST AND THE LANDING GEAR CAME DOWN SAFELY.MX REMOVED, CLEANED AND RE-INSTALLED THE LT GEAR UPLOCK AND DOWNLOCK A AND B SYS PROXIMITY SENSOR HARNESS.  CONNECTOR PLUGS IN THE LT WHEEL WELL. MX PERFORMED SEVEN LANDING GEAR EXTENSION AND RETRACTION CHECKS IAW MM 32-30-00.  LANDING GEAR OPERATIONAL TESTS, ALL CHECKS WERE GOOD.
